| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's parent reported that the user experienced a head trauma on (b)(6) 2024.Afterwards, the user did not hear sounds with the device.The user has been re-implanted.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but the device has not been received for investigation yet.
Event or Problem Description
Event or Problem Description
The user's parent reported that the user experienced a head trauma on 31-dec-2024.Afterwards, the user did not hear sounds with the device.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.